MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD TIGERPAW SYSTEM III 7C 35MM; STAPLE, IMPLANTABLE

DATASCOPE CORP. - FAIRFIELD TIGERPAW SYSTEM III 7C 35MM; STAPLE, IMPLANTABLE
Model Number 35MM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complete initial reporter name: (b)(6).Brand name: tigerpaw pro left atrial appendage closure device 35mm.The device will not be returned to the manufacturer to complete an evaluation.If additional information is provided, we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during use of the tigerpaw pro (tpp), the physician successfully deployed the device.Following deployment, it was determined that there was bleeding from the left atrial appendage (laa) adjacent to the clip.The physician addressed the bleeding/ tear with pledgeted suture and completed the off-pump coronary artery bypass (opcab) procedure with no complications.Product will not be returned for evaluation.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Reference complaint #(b)(4).H3 other text : device not returned.
 
Event or Problem Description

Brand Name
TIGERPAW SYSTEM III 7C 35MM
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ 07004
MDR Report Key11351032
Report Number2248146-2021-00102
Device Sequence Number19678983
Product Code GDW
UDI-Device Identifier10607567510996
UDI-Public10607567510996
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K190884
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number35MM
Device Catalogue Number750001099
Device Lot Number92310976
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date06/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OFF-PUMP CORONARY ARTERY BYPASS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR